Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Carpentier, S, Mikhailov, AV and Wang, JP (2019) PreHamiltonian and Hamiltonian operators for differential-difference equations. Nonlinearity. ISSN 0951-7715 (In Press)

Carpentier, S, Mikhailov, AV and Wang, JP (2019) Rational Recursion Operators for Integrable Differential–Difference Equations. Communications in Mathematical Physics, 370 (3). pp. 807-851. ISSN 0010-3616

Khodaparast, L, Khodaparast, L, Gallardo, R et al. (17 more authors) (2018) Aggregating sequences that occur in many proteins constitute weak spots of bacterial proteostasis. Nature Communications, 9. 866.

This list was generated on Sun Jan 26 08:17:07 2020 GMT.